The q-Exponential Operator and the Bivariate Carlitz Polynomial with Numerical Applications
AbstractIn this paper, we introduce two operator roles for the -exponential operator , we represent the bivariate Carlitz polynomial by the operator to derive the generating function, symmetry property, Mehler’s formula, Rogers formula, linearization formula, the inverse linearization formula, another Rogers-type formula. Also we give an extended generating function, extended Mehler’s formula extended Rogers formula, and another extended identities for the bivariate Carlitz polynomial by using the roles of the -exponential operator . Finally, we test the convergence conditions of all identities given in this paper and their effect numerically.
M. A. Abdlhusein, The basic and extended identities for certain q-polynomials, J. College of Education for Pure sciences, 2, (2012) 11- 21.
M. A. Abdlhusein, Representation of Some q-Series by the q-Exponential Operator R(bD_q), J. Missan Researches, 18, (2013) 355 - 362.
M. A. Abdlhusein, The Euler operator for basic hypergeometric series, Int. J. Adv. Appl. Math. and Mech., 2 , (2014) 42 - 52.
G. E. Andrews, On the foundations of combinatorial theory V, Eulerian differential operators, Stud. Appl. Math., 50, (1971), 345–375.
W. A. Al-Salam and M.E.H. Ismail, q-Beta integrals and the q-hermite polynomials,
Pacific J. Math., 135, (1988), 209–221.
L. Carlitz, note on orthogonal polynomials related to theta function, Publ. Math. Debrecen, 5 (1958), 222-228.
L. Carlitz, Generating functions for certain q-orthogonal polynomials, Collectanea Math., 23 (1972), 91-104.
J. Cao, New proofs of generating functions for Rogers-SzegÖ polynomials, Applied Mathematics and Computation, 207 (2009), 486-492.
J. Cao, Notes on Carlitz's q-polynomials, Taiwanese Journal of Mathematics, 6, (2010), 2229-2244.
J. Cao, Generalizations of certain Carlitz's trilinear and Srivastava-Agarwal type generating functions, Math. Anal. Appl., 396 (2012) 351- 362.
J. Cao, On Carlitz's trilinear generating functions, Applied Mathematics and Computation, 218 (2012) 9839- 9847.
W.Y.C. Chen and Z. G. Liu, Parameter augmenting for basic hypergeometric series, II, J. Combin. Theory, Ser. A 80 (1997) 175–195.
W.Y.C. Chen and Z. G. Liu, Parameter augmenting for basic hypergeometric series,I,
Mathematical Essays in Honor of Gian-Carlo Rota, Eds., B. E. Sagan and R. P. Stanley,
Birkhäuser, Boston, (1998), pp. 111-129.
W.Y.C. Chen, A.M. Fu and B.Y. Zhang, The homogeneous q-difference operator, Adv. Appl. Math., 31 (2003) 659–668.
W.Y.C. Chen, H.L. Saad and L.H. Sun, The bivariate Rogers-SzegÖ polynomials, J. Phys. A: Math. Theor., 40 (2007) 6071–6084.
V.Y.B. Chen and N.S.S. Gu, The Cauchy operator for basic hypergeometric series, Adv. Appl. Math., 41 (2008) 177–196.
W. Y. C. Chen, H. L. Saad and L. H. Sun, An operator approach to the Al-Salam-Carlitz polynomials, J. Math. Phys. 51 (2010).
G. Gasper and M. Rahman, Basic Hypergeometric Series, 2nd Ed., Cambridge University Press, Cambridge, MA, 2004.
D. Galetti, A Realization of the q-Deformed Harmonic Oscillator: Rogers-SzegÖ and
Stieltjes-Wigert Polynomials, Brazilian Journal of Physics, 33 (2003) 148–157.
J. Goldman and G.-C. Rota, The number of subspaces of a vector space, in “Recent
Progress in Combinatorics” (W. Tutte, Ed.), pp. 75–83, Academic Press, New York, 1969.
J. Goldman and G.-C. Rota, On the foundations of combinatorial theory. IV. Finite
vector spaces and Eulerian generating functions, Stud. Appl. Math., 49 (1970), 239–258.
S. Roman, More on the umbral calculus, with Emphasis on the q-umbral calculus, J.
Math. Anal. Appl., 107 (1985), 222–254.
H. L. Saad and M. A. Abdlhusein, The q-exponential operator and generalized Rogers-SzegÖ polynomials, Journal of Advances in Mathematics, 8 (2014) 1440--1455.
H. L. Saad and A. A. Sukhi, Another homogeneous q-difference operator, Applied Mathematics and Computation, 215 (2010) 4332--4339.
L. J. Slater, Generalized Hypergeometric Functions, Cambridge University Press, Cambridge,1966.
Z. Z. Zhang and J. Wang, Two operator identities and their applications to terminating
basic hypergeometric series and q-integrals, J. Mathematical Analysis and Applications, 312 (2005) 653–665.
Z. Z. Zhang and M. Liu, Applications of operator identities to the multiple q-binomial
theorem and q-Gauss summation theorem, Discrete Mathematics, 306 (2006) 1424–1437.
Copyright (c) 2021 Journal of Education for Pure Science- University of Thi-Qar
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
The Authors submitting a manuscript do so on the understanding that if accepted for publication, copyright of the article shall be assigned to Journal of education for Pure Science (Jeds), University of Thi-Qar as publisher of the journal.
Copyright encompasses exclusive rights to reproduce and deliver the article in all form and media, including reprints, photographs, microfilms and any other similar reproductions, as well as translations. The reproduction of any part of this journal, its storage in databases and its transmission by any form or media, such as electronic, electrostatic and mechanical copies, photocopies, recordings, magnetic media, etc. , will be allowed only with a written permission from Journal of education for Pure Science (Jeds), University of Thi-Qar.
Journal of education for Pure Science (Jeds), University of Thi-Qar, the Editors and the Advisory International Editorial Board make every effort to ensure that no wrong or misleading data, opinions or statements be published in the journal. In any way, the contents of the articles and advertisements published in the Journal of education for Pure Science (Jeds), University of Thi-Qar are sole and exclusive responsibility of their respective authors and advertisers.